# SDR AALA201608239005

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 71,916 hours, 27,349 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 1779
- Condition: Faulty
- Location: Zone 100
- Part time: 53,612 hours, 19,820 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDING, BURNING, HOT ODOR ON ROLLOUT FOLLOWED BY EQUIPMENT COOLING, OVERHEAT LIGHT ON OVERHEAD PANEL AND EICAS MESSAGE, EQUIPMENT OVERHEAT.  COMPLETED QRH PROCEDURE DURING TAXI.  MAINTENANCE REPLACED THE NR 1 EQUIPMENT COOLING FAN AND ACCOMPLISHED A SATISFACTORY, OPS CHECK IAW AMM 21-58-06-014-001.
